Hello, everyone. I've noticed this topic being thrown around a lot, but I have to tell my story now.
I'm 19 years old, and I've been with my current girlfriend for four months, and we are totally into each other. Only recently have we become sexually active in any way (I'm talking foreplay too), but we haven't had intercourse yet. Anyway, I've been having a problem that really is frustrating and embarrassing me, and I'm not sure what she thinks of it: I am often times unable to maintain or even get an erection, even sometimes when she is directly trying to stimulate me. It usually goes like this: I start off pretty strong during foreplay and I have an erection, but 80% of the time I don't feel like it's the strongest erection I could have. I worry about this, and I really focus ******n NOT losing the erection, since it has happened before. Then, as it always does, the erection seems to just diminish slowly, but I still try to maintain it. It's ridiculous and embarrassing, especially when she tries to go down on me and there's...nothing there...This is SO FRUSTRATING, because she is the most beautiful woman I have ever been with and ever WANT to be with, and i just want to make her happy. I don't understand how this gorgeous girl can be on top of me biting my neck and nothing happens downstairs.
There are three things I should mention that I feel are very important. The first is that I was on anti-depressants for about 8 years, the last couple of years have been on and off. The second is that I've been masturbating since I was around 11, and I feel that I may have worked up a tolerance level. The third thing: I drink sodas way too often.
Your thoughts would be more than appreciated. I'm going to see her again this evening, and I really want things to go well. Thanks so much.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?